Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have cold. Took mucinex on empty stomach. Shaking, nauseous. Problem?

I took some mucinex md because I have a common cold. I took it on an empty stomach. I was fine till about 30 minutes ago when I started to shake uncontrollably and started getting nauseous. I am still in that state. It has been about 2 hours since I took it. I only took one pill of the normal dosage. Do you have any idea why this is happening?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Internal Medicine Specialist 's  Response
YOU MAY BE HAVING FEVER WITH COLD HENCE SHAKING AND NAUSEA.STOP FURTHER MUCINEX.GET YOUR TEMPERATURE RECORDED.GET INVESTIGATED FOR FEVER. TAKE LOT OF FLUIDS,ANTIHISTAMINES ,VIT BCOMLEX,REST FOR ONE DAY,ELECTRAL POWDER,CORTICOSTEROID TAB LIKE WYSOLONE 10MG YOU WILL BE O.K IN SIX HOURS OTERWISE CONSULT NEARBY PHYSICIAN
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor